標題: A MATHEMATICAL-MODEL OF THE ZE-TYPE WORM GEAR SET
作者: TSAY, CB
JENG, JW
FENG, HS
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
公開日期: 1-八月-1995
摘要: The mathematical model of the ZE-type worm gear set derived here is based on tool design parameters, machine tool settings, and worm and worm-gear cutting mechanisms. The backlash of the worm gear set is considered into the developed mathematical model. The developed mathematical model is most helpful in designing, contact and stress analyzing, manufacturing, measuring and optimizing worm gear sets. The profile of the fly cutter for small-lot worm-gear cutting is also investigated. Three-dimensional computer graphs of the worm gear set are presented to demonstrate the developed mathematical model.
URI: http://hdl.handle.net/11536/1799
ISSN: 0094-114X
期刊: MECHANISM AND MACHINE THEORY
Volume: 30
Issue: 6
起始頁: 777
結束頁: 789
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RK05100002.pdf